# SDR 99ZZZX2682

- Difficulty date: August 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2082
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACHMENT ANGLE/GUSSET AT THE AFT END OF THE UPPER MOST LEFT AIRBRAKE HINGE LONGERON IS CRACKED.  FABRICATED LEFT GUSSET PLATE PER BAE DRAWING HC539H0229.  REPLACED LEFT GUSSET PLATE AT UPPER MOST LEFT AIRBRAKE HINGE LONGERON.
